MathSciNet Relay Station
MathSciNet bibliographic data
MR2437640 16G20 (05C99 46L05)
Abrams, G.; Ánh, P. N.; Louly, A.; Pardo, E. The classification question for Leavitt path algebras. J. Algebra 320 (2008), no. 5, 1983–2026.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement